# SDR FDEA202412301851

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 76,957 hours, 29,190 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL WITH YAW TO THE RIGHT. AT 3K FEET FELT A LOUD POP ALMOST EXPLOSIVE  AND ACFT YAWED ALMOST 30DEGREES AS IF WE LOST AN  ENGINE. I BELIEVE AT THIS POINT IT WAS A COMPRESSOR  STALL. WE HAD NO OTHER INDICATIONS FROM ANY  INSTRUMENTS INSIDE THE AIRPLANE. SMELLED REALLY BAD  ALMOST LIKE A PLASTIC BURNING. THE SMELL SEEMED TO  GET WORSE AS WE LANDED.   INSTALLED ENG S/N 726580 INTO #1 POSITION WITH ABOVE LISTED FEDEX WIC WIC: 7180210-01-01, WIC: 5410200-00-01, WIC: 7180210-01-02, WIC: 2400400-01-01.   COMPLETED LT ENG CHANGE.   OPS/LK CK'S OK.  ENGINE SERIAL NUMBER: 726636
